Alert archive / Virginia / Frost Advisories in 2012

Frost Advisory 14, NWS Blacksburg, VA

November 2, 201223 counties in Virginia; 6 counties in North Carolina

NWS Blacksburg, VA issued this frost advisory at Nov 2, 2012, 4:06 PM EDT for 23 counties in Virginia; 6 counties in North Carolina. It took effect at Nov 3, 2012, 12:00 AM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Nov 2, 2012, 4:06 PM EDT (20:06 UTC)
In effect from
Nov 3, 2012, 12:00 AM EDT
Expired
Nov 3, 2012, 9:00 AM EDT
In force
9 hr
Issued by
NWS Blacksburg, VA
All 29 counties

Caswell County, NC, Rockingham County, NC, Stokes County, NC, Surry County, NC, Wilkes County, NC, Yadkin County, NC, Alleghany County, VA, Amherst County, VA, Appomattox County, VA, Bedford County, VA, Botetourt County, VA, Buckingham County, VA, Campbell County, VA, Charlotte County, VA, City of Buena Vista, VA, City of Covington, VA, City of Danville, VA, City of Lexington, VA, City of Lynchburg, VA, City of Martinsville, VA, City of Roanoke, VA, City of Salem, VA, Franklin County, VA, Halifax County, VA, Henry County, VA, Patrick County, VA, Pittsylvania County, VA, Roanoke County, VA, Rockbridge County, VA

The radar

The Roanoke radar (KFCX), 53 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 8.1 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2012-11-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2012-11-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 107 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1675 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
107 m²/s²
0-3 km storm-relative helicity
240 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

896 
WWUS71 KRNK 022006
NPWRNK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BLACKSBURG VA
406 PM EDT FRI NOV 2 2012

...AREAS OF FROST TONIGHT...

.HIGH PRESSURE BUILDS INTO THE REGION TONIGHT.

NCZ003>006-019-020-VAZ019-022>024-032>035-043>047-058-059-031200-
/O.NEW.KRNK.FR.Y.0014.121103T0400Z-121103T1300Z/
SURRY-STOKES-ROCKINGHAM-CASWELL-WILKES-YADKIN-ALLEGHANY VA-
ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN-BEDFORD-AMHERST-
HENRY-PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM-HALIFAX-
CHARLOTTE-
INCLUDING THE CITIES OF...DOBSON...DANBURY...EDEN...YANCEYVILLE...
WILKESBORO...YADKINVILLE...CLIFTON FORGE...COVINGTON...ROANOKE...
SALEM...FINCASTLE...LEXINGTON...BUENA VISTA...STUART...
ROCKY MOUNT...BEDFORD...AMHERST...MARTINSVILLE...DANVILLE...
LYNCHBURG...APPOMATTOX...SOUTH BOSTON...KEYSVILLE
406 PM EDT FRI NOV 2 2012

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
SATURDAY.

* LOCATIONS...ALONG AND EAST OF THE BLUE RIDGE...INCLUDING THE
  VIRGINIA AND NORTH CAROLINA FOOTHILLS AND PIEDMONT. 

* HAZARDS...AREAS OF FROST. 

* TEMPERATURES...LOWS IN THE UPPER 20S TO MID 30S.

* TIMING...LATE TONIGHT THROUGH EARLY SATURDAY MORNING. 

* IMPACTS...SENSITIVE VEGETATION MAY BE KILLED IF LEFT
  UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
2 follow-up statements
138 
WWUS71 KRNK 030914
NPWRNK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BLACKSBURG VA
514 AM EDT SAT NOV 3 2012

...AREAS OF FROST THIS MORNING...

.LIGHT WINDS...MOSTLY CLEAR SKIES...AND TEMPERATURES NEAR
FREEZING WILL PROMOTE AREAS OF FROST EARLY THIS MORNING.

NCZ003>006-019-020-VAZ019-022>024-032>035-043>047-058-059-031300-
/O.CON.KRNK.FR.Y.0014.000000T0000Z-121103T1300Z/
SURRY-STOKES-ROCKINGHAM-CASWELL-WILKES-YADKIN-ALLEGHANY VA-
ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN-BEDFORD-AMHERST-
HENRY-PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM-HALIFAX-
CHARLOTTE-
INCLUDING THE CITIES OF...DOBSON...DANBURY...EDEN...YANCEYVILLE...
WILKESBORO...YADKINVILLE...CLIFTON FORGE...COVINGTON...ROANOKE...
SALEM...FINCASTLE...LEXINGTON...BUENA VISTA...STUART...
ROCKY MOUNT...BEDFORD...AMHERST...MARTINSVILLE...DANVILLE...
LYNCHBURG...APPOMATTOX...SOUTH BOSTON...KEYSVILLE
514 AM EDT SAT NOV 3 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* LOCATIONS...ALONG AND EAST OF THE BLUE RIDGE...INCLUDING THE 
  VIRGINIA AND NORTH CAROLINA FOOTHILLS AND PIEDMONT.

* HAZARDS...AREAS OF FROST.

* TEMPERATURES...IN THE MID 30S.

* TIMING...EARLY THIS MORNING.

* IMPACTS...SENSITIVE VEGETATION MAY BE KILLED IF LEFT 
  UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED.

&&

$$
788 
WWUS71 KRNK 031307
NPWRNK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BLACKSBURG VA
907 AM EDT SAT NOV 3 2012

...FROST THREAT HAS ENDED...

NCZ003>006-019-020-VAZ019-022>024-032>035-043>047-058-059-031415-
/O.EXP.KRNK.FR.Y.0014.000000T0000Z-121103T1300Z/
SURRY-STOKES-ROCKINGHAM-CASWELL-WILKES-YADKIN-ALLEGHANY VA-
ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN-BEDFORD-AMHERST-
HENRY-PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM-HALIFAX-
CHARLOTTE-
INCLUDING THE CITIES OF...DOBSON...DANBURY...EDEN...YANCEYVILLE...
WILKESBORO...YADKINVILLE...CLIFTON FORGE...COVINGTON...ROANOKE...
SALEM...FINCASTLE...LEXINGTON...BUENA VISTA...STUART...
ROCKY MOUNT...BEDFORD...AMHERST...MARTINSVILLE...DANVILLE...
LYNCHBURG...APPOMATTOX...SOUTH BOSTON...KEYSVILLE
907 AM EDT SAT NOV 3 2012

...FROST ADVISORY HAS EXPIRED...

TEMPERATURES WILL WARM INTO THE LOWER 50S TO AROUND 60 THIS
AFTERNOON. 

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this frost advisory went out at Nov 2, 1:57 PM EDT, 2 hours 9 minutes earlier.

Area forecast discussion, Nov 2, 1:57 PM EDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
157 PM EDT FRI NOV 2 2012

.SYNOPSIS...
ONE MORE UPPER LEVEL DISTURBANCE WILL RACE ACROSS THE REGION
TODAY. HIGH PRESSURE WILL SLIDE SOUTHEAST FROM THE UPPER MIDWEST
SATURDAY. SUNDAY...ANOTHER UPPER LEVEL DISTURBANCE WILL SWING
ACROSS THE SOUTHERN PORTION OF THE APPALACHIANS AND THEN OFF THE
COAST BY EARLY NEXT WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 1205 PM EDT FRIDAY...

12Z SOUNDINGS FROM GSO AND RNK SHOWED A LAYER OF DRIER AIR FROM
THE SURFACE THROUGH 4-5KFT. SOME REFLECTIVITY ON THE RADAR WITH A
SHORT WAVE CROSSING THROUGH SOUTHERN VIRGINIA BUT EXPECT SOME OF
THE PRECIPITATION IS NOT MAKING IT THROUGH THE DRY AIR TO THE
GROUND. MODELS HAVE THIS FEATURE SOUTHEAST OF THE FORECAST AREA BY
THIS EVENING. SATELLITE PICTURES ALREADY SHOWING SOME CLEARING IN
THE NORTHERN COUNTIES OF THE FORECAST AREA...AND CLEARING WILL
CONTINUE THIS AFTERNOON FROM NORTHWEST TO SOUTHEAST. ONLY MINOR
ADJUSTMENTS MADE FOR AFTERNOON HIGH TEMPERATURES.

AS OF 720 AM EDT FRIDAY...

ADJUSTMENTS IN THE MORNING FORECAST WAS TO SPEED UP THE CLOUDS
MOVING EAST INTO THE PIEDMONT. OTHERWISE NOT MUCH CHANGE TO THE
PREVIOUS FORECAST.

PREVIOUS DISCUSSION AT 320 AM...
ONE MORE SHORTWAVE WILL ROTATE THROUGH THE NRN
CWA THIS MORNING AND KEEP CLOUDINESS AROUND THE REGION...ALONG
WITH UPSLOPE LIGHT RAIN OR SNOW SHOWERS WHICH ARE NOT EXPECTED TO
AMOUNT TO MUCH GIVEN LACK OF DEEP MOISTURE. MAIN VORT CENTER
PASSES NORTHEAST OF US WHICH DOES NOT FAVOR A GOOD AMOUNT OF
PRECIP USUALLY. THE NAM/CMC WANT TO SHOW LEE SIDE CIRRUS FORMING
THIS MORNING AND THERE IS A HINT OF THIS ON THE WV LOOP AND
STARTING TO SEE IT FORM EAST OF ASHEVILLE ALTHOUGH WILL HAVE TO
PIVOT THE MOISTURE MORE THIS WAY. STILL THINK THERE COULD BE SOME
ENHANCED HIGH CLOUDS EAST OF THE BLUE RIDGE THIS MORNING...BEFORE
THE MID DECK ASSOCIATED WITH THE TROUGH MOVES ACROSS.

THE GFS/MOSGUIDE HOLD ONTO CLOUDS IN THE UPSLOPE REGION TODAY
WHILE THE NAM/CMC CLEAR IT OUT FROM THE NORTH...AND MADE A BLEND
OF THE TWO LEAVING MORE CLOUDS ON THE WINDWARD SIDE WHILE CLEARING
IT OUT THIS AFTERNOON EAST OF THE HIGHLANDS.

HIGHS WILL BE A CHALLENGE AS CLOUDS OR LACK THEREOF WILL IMPACT
THIS. KEPT THE HIGHS COOLER THAN MOS IN THE HIGHER ELEVATIONS PER
SNOW COVER AND MODEL POOR PERFORMANCE LAST COUPLE OF DAYS...WHILE
HAVE TEMPS JUST A SHADE UNDER GUIDANCE OUT EAST. SO EXPECT MID 50S
EAST TO UPPER 40S/AROUND 50 NEW RIVER/ROANOKE VALLEYS WITH LOWER
TO MID 40S WEST...EXCEPT 30S ON WRN FACING SLOPES OF GREENBRIER
COUNTY.

SHOULD SEE ANY PRECIP WANE THIS AFTERNOON AND WILL BE MAINLY CLEAR
HEADING INTO THE EVENING AT MOST LOCATIONS. TEMPS ARE EXPECTED TO
DROP INTO THE 30S WITH SOME UPPER 20S IN THE NORTH. MODELS SHOW
YET ANOTHER SHORTWAVE PIVOTING ACROSS THE MID ATLANTIC LATE
TONIGHT BUT NOT EXPECTING MUCH CLOUDINESS WITH THIS ASIDE FROM THE
JET CIRRUS. FORECAST CONCERN TONIGHT WILL BE FROST/FREEZE. SOME
MIXING EXPECTED AT TIMES...BUT THE BIG KEY WILL BE DRY AIR AND
DEWPOINT DEPRESSION FOR FORMATION OF FROST. ATTM...SEEMS THE BEST
LOCATIONS WILL BE THE SRN SHENANDOAH VALLEY EAST TO THE
LYNCHBURG/BUCKINGHAM REGION. AFTER COORDINATION WITH THE OTHER
WFOS WILL LET THE DAY SHIFT LOOK AT ANOTHER MODEL RUN FOR ANY
HEADLINES FOR FROST/FREEZE. WILL CONTINUE TO MENTION IT IN THE
HWO.

&&

.SHORT TERM /SATURDAY THROUGH MONDAY NIGHT/...
AS OF 147 AM EDT THURSDAY...

SATURDAY SHOULD FEATURE A GOOD AMOUNT OF SUNSHINE FOR A CHANGE AS
MID AND HIGH CLOUDS ASSOCIATED WITH AN UPPER WAVE ACROSS THE WESTERN
GREAT LAKES HOLD OFF UNTIL LATE. MODELS NOW PROJECTING ISENTROPIC
LIFT ASSOCIATED WITH A WEAK LOW MOVING ACROSS THE
SOUTHEAST...FURTHER SOUTH...HOWEVER NW NC AND PARTS OF THE PIEDMONT
LOOK MOST LIKELY TO GET LIGHTLY RAINED ON SATURDAY NIGHT. CLOUDS
SHOULD ARRIVE QUICK ENOUGH TO PREVENT FREEZING TEMPS AND P TYPE
ISSUES...EXCEPT PERHAPS THE HIGHEST ELEVATIONS OF NW NC. FOR NOW
WILL LEAVE OUT ANY FROZEN PRECIP. THIS QUICK SHOT OF RAIN SHOULD BE
MOSTLY OVER BY SUNDAY MORNING. WITH THE MODEL TREND OF PUSHING THE
RAIN FURTHER SOUTH COULD SEE MUCH OF THE NEW RIVER VALLEY AND SE
WEST VA STAYING DRY WITH THIS SYSTEM. WITH THE UPPER WAVE NEARING OUR
WESTERN CWA BORDER SUNDAY CLOUDS SHOULD HANG TOUGH FOR MOST OF THE
DAY. LOOKS LIKE PRECIP WILL STAY JUST SOUTH OF THE NC PIEDMONT
SUNDAY AND SUNDAY NIGHT BUT LEFT SOME SLT CHC POPS IN JUST IN CASE
THIS JOGS BACK NORTH...AS HAS BEEN KNOWN TO HAPPEN SOME TIME.
BASED ON THE UPPER LEVEL PATTERN...SEEMS LIKE THE DISTURBANCE
ACROSS THE SOUTHEAST TUESDAY OF NEXT WEEK WILL SKIRT OFF THE COAST
BEFORE BEING CAPTURED BY A TROUGH ACROSS SOUTH CENTRAL CANADA.
BLOCKING DOESN'T SEEM TO MATERIALIZE QUICK ENOUGH FOR THE SURFACE
LOW TO TAKE SUCH A NORTHERLY TRACK. ATTM...WOULD FAVOR MORE OF A
ENE DIRECTION OFF THE CAROLINA/VIRGINIA COAST. HOWEVER...THIS
STILL MAY BE CLOSE ENOUGH TO THROW RAIN INTO THE SOUTHSIDE AND NC
PIEDMONT. ALSO...DOESN'T APPEAR TO BE ENOUGH COLD AIR FOR ANY
LEGITIMATE SNOW THREAT.

&&

.LONG TERM /TUESDAY THROUGH THURSDAY/...
AS OF 100 PM THURSDAY...

GUIDANCE IN GOOD AGREEMENT THAT LARGE SCALE TROUGH BEGINS TO AMPLIFY
AGAIN EARLY NEXT WEEK...WITH SEVERAL IMPULSES SERVING TO NO ONLY
BRING COLDER AIR BACK IN BUT POSSIBLE CYCLOGENESIS ALONG COAST EARLY
NEXT WEEK...THEN ANOTHER WAVE ON BACK SIDE OF TROUGH BRINGING MORE
OF A CLIPPER SYSTEM MID WEEK...BEFORE TROUGH BEGINS TO SLOWLY LIFT
NORTHEAST BY LATE IN THE WEEK.

DETAILS BETWEEN VARIOUS MODELS ARE A LITTLE DIFFERENT IN TERMS OF
TIMING AND HOW CLOSE THE WEST EDGE OF PRECIP WITH THIS POSSIBLE
DEVELOPING COASTAL CYCLONE GETS TO RNK FCST AREA SUNDAY NIGHT
THROUGH TUES. 00Z ECMWF..CANADIAN...AND MOST 00Z GFS ENSEMBLES KEEP
IT NOT ONLY EAST OF US BUT JUST EAST OF NC COAST AS WELL...WHILE
OPERATIONAL 00Z GFS AND A FEW OF THE ENSEMBLE MEMBERS SHOW A MORE
WESTERN TRACK WITH SOME BACK EDGE PRECIP OVER US. LEANING FAIRLY
CONFIDENTLY TOWARD THE MAJORITY OF SOLUTIONS TRACKING THIS ALL WELL
EAST OF US...BUT STILL WORTH KEEPING AN EYE ON FOR NEXT FEW DAYS.
THAT SAID...ONLY KEEPING VERY LOW CHC POPS ACROSS FAR SOUTH SUNDAY
NIGHT AND MONDAY...AND LEAVING DRY FOR TUES WITH SYSTEM WELL TO
EAST...ALTHOUGH UPPER TROUGH DIRECTLY OVERHEAD AND SOME INSTABILITY
SHOWERS IN THE MTNS CANNOT BE RULED OUT. IF ANYTHING OCCURS IN MTNS
AT THIS POINT IT LOOKS BORDER LINE FOR SNOW AT HIGHER
ELEVATIONS...BUT WOULD NOT BE VERY SIGNIFICANT. THIS SUPPORTED BY
NEW 12Z GFS...BUT FOR NOW WILL HOLD WITH DRIER ECMWF IDEA FOR
TUESDAY.

BY WEDNESDAY...ECMWF DEEPER WITH TROUGH AND TRACKS CLIPPER SYSTEM
OVER CENTRAL APPALACHIANS WHILE GFS HAS WEAKER WAVE AND FARTHER
NORTH AS TROUGH LIFTS MORE QUICKLY. AGAIN...LEANING MORE TO ECWMF
IDEA OF DEEPER TROUGH...INCREASED SOME LOW CHC POPS MAINLY FOR THE
WEST BY WED AND LINGERING SLIGHT CHC INTO THURS EVEN FOR WESTERN
SLOPES BEHIND THIS SYSTEM...WHICH APPEARS TO BE MARGINALLY COLD
ENOUGH FOR SNOW AT THE HIGHEST ELEVATIONS AND RAIN SHWRS IN MTN
VALLEYS. NOTHING SIGNIFICANT EXPECTED WITH THIS FAST-MOVING SYSTEM
THOUGH.

TEMPERATURE WISE...LEANED TOWARD COLDER ECMWF MOS NUMBERS...WHICH
WERE REFLECTED WELL IN HPC GUIDANCE GRIDS. BOTTOM LINE IS TEMPS
WILL REMAIN UNSEASONABLE COOL...ESPECIALLY HIGHS...HOLDING
CONSISTENTLY IN THE 50S AND 50S...BUT PERHAPS DROPPING SOMEWHAT
IN THE MTNS FOR WED AND THURSDAY BEHIND THE CLIPPER SYSTEM. MAY
EVENTUALLY HAVE TO TREND THIS DOWN MORE IF ECWMF FCST REMAINS
CONSISTENT...AND CLIPPER MAY EVEN ARRIVE AS EARLY AS LATE TUESDAY.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
AS OF 150 PM EDT FRIDAY...

A SHORT WAVE WAQS EXITING EAST OUT OF THE MID ATLANTIC STATES WITH
CLOUDS CLEARING FROM NORTHWEST TO SOUTHEAST. EXPECT VFR CONDITIONS
AT BLF/LWB/BCB/DAN/ROA AND LYH FOR THE REST OF THE DAY.

SURFACE HIGH PRESSURE BUILDS INTO THE SOUTHERN APPALACHIANS FROM
THE GREAT LAKES BY SATURDAY MORNING. THEN A CLIPPER SYSTEM
TRACKS THROUGH THE TENNESSEE VALLEY SAT NIGHT-SUN SPREADING
MOISTURE ACROSS AT LEAST THE SRN HALF OF THE FORECAST AREA.
SOUTH OF A BLF-DAN LINE...CEILINGS COULD DROP TO MVFR WITH LIGHT
RAIN AFTER 00Z SUNDAY/8PM SATURDAY.

THIS SYSTEM LINGERS ACROSS THE SOUTHEAST INTO MONDAY BEFORE MOVING
OUT TO SEA. HIGH PRESSURE THEN PUSHES SOUTH FROM THE GREAT LAKES
FOR MONDAY. YET ANOTHER SYSTEM DIVES SOUTHEAST INTO THE GULF COAST
STATES BY TUESDAY FORMING A LOW PRESSURE IN THE SOUTHEAST AND
TRACKING IT ALONG THE EAST COAST TUESDAY AND WEDNESDAY. WITH HIGH
PRESSURE WEDGING DOWN THE EAST SIDE OF THE MTNS...THERE LOOKS TO
BE GOOD PROBABILITY FOR SUB VFR LOWER CIGS TUESDAY AND WEDNESDAY
ESPECIALLY EAST OF THE BLUE RIDGE.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.

&&

SYNOPSIS...SK/WP
NEAR TERM...AMS/WP
SHORT TERM...KM
LONG TERM...SK
AVIATION...AMS/WP
Hazardous weather outlook, Nov 2, 3:44 AM EDT, 12 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
344 AM EDT FRI NOV 2 2012

NCZ001-002-018-VAZ007-009>018-020-WVZ042>045-030745-
ASHE-ALLEGHANY NC-WATAUGA-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-
MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-BATH-MERCER-SUMMERS-MONROE-
GREENBRIER-
344 AM EDT FRI NOV 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST NORTH
CAROLINA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST
WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ003>006-019-020-VAZ019-022>024-032>035-043>047-058-059-030745-
SURRY-STOKES-ROCKINGHAM-CASWELL-WILKES-YADKIN-ALLEGHANY VA-ROANOKE-
BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-
PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-
344 AM EDT FRI NOV 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

FROST OR SUB FREEZING TEMPERATURES WILL BE POSSIBLE LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Frost Advisories in Virginia, 2012Frost Advisories in North Carolina, 2012Every frost advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.